Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

On Paragard, feeling sick on stomach, headaches, tiredness, having suicidal thoughts. Is this the side effect ?

hi im on the paragard bitrh control and im having alot of problems going on such as this time im spotting on my 3rd day of my cycle and that never happens, and filling sick to my stumach, i have been having alot of bad headaches , ive never been the type to break down and cry if someone looks at me and sayes what, and im so tired even when i try to go to bed i cant sleep, i stay up till 3 or 4 in the morn and turn around and wake back up at like 8 every day i have sever craps, no energy, im so tired and all ove a suden im having suicide thoughts.? what is going on is it the paragard birthcontrol? my doc looked and did an ultra sound a while back and said its in place everything is fine and gave me sleeping pills , but the pills ain t helping. what should i do? please help?
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi, it appears that you have a depression, and arthritis, due to some other reason, paraguard may not be the reason.
I advise you to consult a physician for diagnosis and treatment.
I to mypatient with such symptoms prescribe alprazolam, neurotropic injections ,for 10 consecutive days, and then one injection every week. Antibiotic and pain killers for five days only. Thank you.
Answered: Thu, 8 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor